# SDR DALA2023091407533

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 56,839 hours, 40,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. CRACK OF 0.200 IN ON UPPER RADIUS OF THE FRAME TAB OVERWING FRAME AT STA Y=715.000 LH (REF CARD 5310-01436-04B). SUMMARY OF NRC 00071: OVERWING FRAME AT STA Y=715.000 LH WAS REPLACED PER B717 AMDS 5310-01436-03A. ASSOCIATED AA 5310-01436 ADDED FOR AC 9528. (LP #2968045)
